# SDR CALA2014031800351

- Difficulty date: March 16, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N39728
- Make and model: Boeing 737724
- Aircraft serial: 28944
- Aircraft time: 49,234 hours, 16,565 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A3521
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PITTED 2 INCHES FWD OF E & E DOOR CUT OUT AT STATION 321, STRINGER 27R APPROXIMATELY.  REPAIRED FUSELAGE SKIN IAW ECRA 5330-04797.
